Posted by Ann
on December 01, 2000 at 12:13:38:
In Reply to: Stievamycin Gel posted by -=Catastrophe=- on November 30, 2000 at 18:31:39:
I used the gel about two years ago. I noticed that my skin got really red and irritated the first month or so and then it began to clear up. I think my acne was mostly hormonal though so I am not entirely convinced it was the Steivamycin working. I also found that if you minimize your skin care you are more likely to see results. My dermatologist just recommended using Cetaphil cleanser morning and night and then nothing else unless I wanted to use moisurizer in which case to use the one made by the same company as Cetaphil. Try not using so many products because you could in fact be aggrevating your skin in the process of trying to make it get better. Good luck
: Hello All,
: I went to see a new Dermatologist today because I was not happy with the results Stievamycin was having on me. But according to him i was not using it properly, I would basically use about 6-7 acne products (cleansers etc) every day plus the stievamycin. He suggested that we give Stievamycin one more try - but his way. He perscribed me a "Benzangel" morning gel that he says will give me the results i want because it does something to make Stieveamycin work properly. Has anyone here ever tried Stieveamycin?? I'd like to hear your experinces with it.